I have been on Sprintec since October. My period had always come just as the white placebo pills began but last month I started heavily spotting during my third week of blue pills and had a 4 or 5 day "regular" period during the placebo pills. I take my first placebo pill tonight and have only had a bit of brown spotting and really light red spotting. I have always taken my pill at 9 pm and if I'm "late" with taking it its only by around 15 or 20 minutes. I am sexually active and we use condoms every time(none have ever broken). Do I have anything to worry about or am I just being paranoid?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - My name is Annie , I took pill for 4 months , then I miss 3 pill in the seconds week?
Posted 15 Jul 2014 • 1 answer
Posted 11 Aug 2016 • 0 answers
Posted 15 Sep 2016 • 0 answers
Posted 1 May 2017 • 0 answers
Posted 19 Jun 2017 • 0 answers